Publications 2006

  1. M. E. Pérez (With S. Infante). Modelaje Bayesiano semiparamétrico de datos censurados usando procesos Beta correlacionados. Estadística (Journal of the Interamerican Statistical Institute) Vol. 58, No. 170-171, p. 71-85(2006)
  2. H. Janwa,   Explicit Constructions of Asymptotic Families of Constant Degree  Expander Graphs from AG Codes,  Congressus Numerantium, vol. 179 (2006), 193-207.
  3. A. K. Kelmans,   On Hamiltonicity of (claw, net)—free graphs,   Discrete Mathematics 306 (2006), 2755-2761.
  4. Alexander Kelmans,  On the Cycle Space of a 3-Connected Graph,  ArXiv: math.CO/0609219v1(2006).
  5. Alexander Kelmans,  Counterexamples to the cubic graph domination conjecture,  ArXiv: math.CO/0607512v1 (2006).
  6. Alexander Kelmans,  Simple and direct proof of MacLane's planarity criterion,  ArXiv: math.CO/0607172v1 (2006).
  7. Valentin Keyantuo (with Carlos Lizama),  Periodic solutions of second order differential equations in Banach spaces,   Math. Z.  253 (2006), 489-514.
  8. Valentin Keyantuo (with Carlos Lizama),   Hölder continuous solutions for integro-differential equations and maximal regularity,   Journal of Differential Equations, 230 (2006), 634–660.
  9. Valentin Keyantuo and Mahamadi Warma,   The wave equation with Wentzell–Robin boundary conditions on Lp-spaces,   Journal of Differential Equations. 229 (2006), 680–697.
  10. Liangqing Li,   Reduction to dimension two of local spectrum for simple AH algebras, Journal ofthe Ramanujan Mathematical Society 21, No. 4 (2006), 365-390.
  11. Mariano Marcano (with Anita T. Layton and Harold E. Layton),  An Optimization Algorithm for a Distributed-Loop Model of an Avian Urine Concentrating Mechanism,   B. Math. Biol., 68 (2006), no. 7, 1625-1660.
  12. C. Pasnicu,  The ideal property, the projection property, continuous fields and crossed products,   J. Math. Anal. Appl., 323 (2006), 1213-1224.
  13. L. R. Pericchi (with S. A. Sisson and S. G. Coles),  A case for a reassessment of the risks of extreme hydrological hazards in the Caribbean,   Stoch. Environ. Res. Risk Assessment (2006), 20:  296-306.
  14. Mahamadi Warma,  The Robin and Wentzell-Robin Laplacians on Lipschitz domains,  Semigroup Forum 73 (2006), 10-30.
  15. Mahamadi Warma (with Markus Biegert),   Removable singularities for a Sobolev space,   J. Math. Anal. Appl.  313  (2006),  no. 1, 49-63.
  16. Mahamadi Warma (with Markus Biegert),  Regularity in capacity and the Dirichlet Laplacian,   Potential Analysis 25 (2006), 289-305.

e-prints

  1. A.K. Kelmans, On the Cycle Space of a 3-Connected Graph.   ArXiv:math.CO/0609219V1,  2006.
  2. A.K. Kelmans, Counterexamples to the cubic graph domination conjecture.  ArXiv:math.CO/0607512V1,  2006.
  3. A.K. Kelmans, Simple and direct proof of MacLane's planarity criterion.  ArXiv:math.CO/0607172V1,  2006.